A 44-year-old member asked:
Disclaimer

what medications can cause ulcers?

1 doctor answer
Dr. Howard Hack
33 years experience Internal Medicine
Aspirin and nsaids: Aspirin and nsaids such as Ibuprofen and naprosyn (naproxen).
Answered on Sep 27, 2018
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old member asked:
Dr. David Drewitz
27 years experience Gastroenterology
Acid blockers...: Ulcers are usually caused by either an infection with a bacterial called helicobacter pylori or NSAID drugs such eg. Aspirin, ibuprofen, motrin. Acid ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Evans Prieston
44 years experience Pharmacology
Yes they can: Certain classes of drugs, especially acids can cause erosion of the lining of the mouth as well as the lining of the gastrointestinal tract. In these ... Read More
2
2 thanks
A 17-year-old male asked:
Dr. Yash Khanna
57 years experience Family Medicine
Esophageal/Stomach?: Acid reflux if treated properly with acid suppression therapy does not cause ulcers in esophagus.If left untreated over long period of time it may cau ... Read More
A 19-year-old female asked:
Dr. Richard Williams
18 years experience Pharmacy
Many things: You are probably on a proton pump inhibitor. It is very important that you do not miss any doses since this drug is keeping your stomach acid level in ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month